Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Too little Lithium vs. just enough? experiences barbaracat

Posted by smith562 on July 13, 2005, at 20:03:54

In reply to Too little Lithium vs. just enough? experiences, posted by barbaracat on July 13, 2005, at 16:34:05

I have been wrestling with this question for months, maybe years. After much reading and discussion with other babblers, for me the best indicator is ...... Sleep. If I sleep more than 8 hours a day, I am on too much lithium or too little antidepressant. If I sleep less than 6 hours a day, I am on too little lithium or too much antidepressant. I tried this after reading a study using sleep as way to dose mood stablizers.

Hope this helps!

Your friend,

Smith

> Most of what I've heard and experienced are the nasty effects of too high a dose of Li - tremors, nausea, headache, sweating. I've cut back to 600mg and have no side effects. I'm taking low dose Cymbalta as an AD and thyroid. Things were working great. But I'm just not feeling on my feed lately and wonder if increasing the Lithium slightly would kick things in or dull me out? I could always try it in small increments, but I'd like your experience.
>
> How did too little feel for you and when did you know you had increased it to the right amount - this is subjective, not based on blood results, although please mention if there is a noticeable correlation. Thanks, everyone. - Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:smith562 thread:527198
URL: http://www.dr-bob.org/babble/20050713/msgs/527302.html